# SDR YENA2019082300471

- Difficulty date: August 20, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 52,147 hours, 18,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 1c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 62, EMERGENCY SEAT LIGHT 1C BROKEN.  R & R EMERGENCY LIGHT ASSY IAW  AMM 33-51-19, OPS CHECK GOOD.
